Author's Reply to X. Yang's Discussion of 'Reliability-Based Design Optimization with Dependent Interval Variables'
X. Du, "Author's Reply to X. Yang's Discussion of 'Reliability-Based Design Optimization with Dependent Interval Variables'," International Journal for Numerical Methods in Engineering, vol. 99, no. 7, pp. 545-546, John Wiley & Sons Ltd, Aug 2014.
The definitive version is available at https://doi.org/10.1002/nme.4695
Mechanical and Aerospace Engineering
International Standard Serial Number (ISSN)
Article - Journal
© 2014 John Wiley & Sons Ltd, All rights reserved.
01 Aug 2014